# SDR DL757952656

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- System (JASC): 5751 · Ailerons
- Part: Le Skin
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE UPPER I/B L/E SURFACE OF THE RT AILERON WAS FOUND TO BE WORN.  THIS WAS REPAIRED PER SRM 51-70-03 REF FROM 57-60-01.
